Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 33, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 24, 2023, 2:03 PM EDT for Palm Beach County, Florida. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2023, 2:03 PM EDT (18:03 UTC)
- Expired
- May 24, 2023, 2:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 146 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:08 PM EDT | MARINE TSTM WIND 47 | 2 Ese Jupiter, FL | A GUST TO 47 MPH OR 41 KT WAS OBSERVED AT OAKES SUBSTATION MESONET. |
| May 24, 2:13 PM EDT | MARINE TSTM WIND 58 | 1 N Juno Beach, FL | A WIND GUST OF 58 MPH OR 50 KT WAS RECORDED AT THE JUNO BEACH PIER MESONET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
676
WUUS52 KMFL 241803
SVRMFL
FLC099-241830-
/O.NEW.KMFL.SV.W.0033.230524T1803Z-230524T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
203 PM EDT Wed May 24 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 230 PM EDT.
* At 203 PM EDT, a severe thunderstorm was located over Jupiter,
moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, Juno Beach and North Palm
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2682 8003 2684 8012 2697 8013 2697 8003
TIME...MOT...LOC 1803Z 288DEG 5KT 2691 8007
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MFL2 follow-up statements
514
WWUS52 KMFL 241817
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
217 PM EDT Wed May 24 2023
FLC099-241830-
/O.CON.KMFL.SV.W.0033.000000T0000Z-230524T1830Z/
Palm Beach FL-
217 PM EDT Wed May 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
At 217 PM EDT, a severe thunderstorm was located over Juno Beach,
moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, Juno Beach and North Palm
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2682 8003 2684 8012 2697 8013 2697 8003
TIME...MOT...LOC 1817Z 288DEG 5KT 2690 8005
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MFL823
WWUS52 KMFL 241826
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
226 PM EDT Wed May 24 2023
FLC099-241836-
/O.EXP.KMFL.SV.W.0033.000000T0000Z-230524T1830Z/
Palm Beach FL-
226 PM EDT Wed May 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 230 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 2682 8003 2684 8012 2697 8013 2697 8003
TIME...MOT...LOC 1826Z 288DEG 5KT 2690 8004
$$
MFLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:57 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 24, 12:57 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Miami FL 1257 PM EDT Wed May 24 2023 ...New AVIATION... .UPDATE... Issued at 842 AM EDT Wed May 24 2023 ...Strong to Severe Storms Possible This Afternoon/Evening with Locally Heavy Rainfall... No major changes to the near term grids this morning. Today is starting off with mostly clear skies across South Florida, but that will quickly change as we head into the afternoon, with scattered to numerous showers and thunderstorms developing, primarily across the interior and east coast. The 12Z MFL sounding shows decent potential for strong to severe storms, as temps have cooled aloft (-11C at 500mb, <14kft FZL) with the upper level trough moving over the FL peninsula. Favorable instability is expected, with forecast MLCAPE over 2000 J/kg and steep mid level lapse rates. Sufficient bulk shear will be in place, around 20-30kts, primarily driven by strong winds aloft, as Sfc-3km winds are weak. Storms are expected to initiate along converging boundaries over the interior and western edge of the east coast metro, and then slowly drift east, with activity tapering off in the evening. Storms will be capable of producing damaging winds, hail, and locally heavy rainfall. Due to the very slow storm motion, there is the potential for localized flooding with any storm. Isolated pockets of 4-6 inches of rainfall are not out of the question today, but generally expecting a more widespread 1-3 inches of rainfall for the areas that see storms. && .SHORT TERM... (Today through Thursday) Issued at 315 AM EDT Wed May 24 2023 A weak surface low remains over central Florida this morning with an associated stationary boundary across Northern Florida. This system will push southeastward towards South Florida by late tonight and allow for continuation of the unsettled pattern. As a result, scattered to numerous showers and thunderstorms will be likely across South Florida this afternoon and Thursday afternoon. While the better dynamics will be to our north, a few strong to severe thunderstorms will be possible both days especially around the lake region and over into Palm Beach county. Damaging wind gusts would be the primary threat, however cooling temps aloft may allow for some hail in a few storms as well. With fairly weak storm motions again today, localized flooding could be a concern over the metro, especially in poor drainage areas. High temperatures will be in the upper 80s to lower 90s with overnight lows in the upper 60s for interior areas and low-mid 70s for coastal areas. && .LONG TERM... (Thursday night through Tuesday) Issued at 315 AM EDT Wed May 24 2023 The unsettled pattern continues at least through the first half of the long term period. A mid to upper level cutoff low is progged to develop across the eastern CONUS and begin pushing towards the Southeast late on Thursday. This feature will deepen through the day on Friday and aid in the development of a surface low just off the northeast Florida coast by late Friday. At the surface, the remnants of a frontal boundary that was stalled just to the north of the region will continue to allow for a rather light west to southwesterly wind flow through the end of the week. This will allow for rich tropical moisture to continue to advect into the region as the latest forecast soundings show PWAT values hovering between 1.6 and 1.8 inches. These features will allow scattered to numerous showers and thunderstorms to develop across the entire South Florida area and local waters Friday afternoon. With cooling 500mb temps, a few strong storms cannot be ruled out with the best chance for seeing stronger cells around the Lake Okeechobee region. Heading into the weekend, the upper level cutoff low likely will linger across the Southeast and keep South Florida in a westerly- southwesterly regime through the weekend. This will favor scattered afternoon sea breeze driven showers and thunderstorms across portions of the interior and eastern metro areas each day. Some guidance is showing a chance for mid-upper level dry air to reach the area on Saturday and Sunday and this could potentially limit coverage somewhat although it seems there will be enough lower-level moisture to support at least a few showers and thunderstorms each day, especially on Saturday. Temperatures across the area will remain hot through the long term period. Highs will likely be reaching the lower 90s and heat indices in the upper 90s each day. The evenings will remain warm, with lows dropping to the low 70s along the East coast and mid 60s in the interior. && .AVIATION... (18Z TAFS) Issued at 1251 PM EDT Wed May 24 2023 Increasing scattered to numerous showers and thunderstorms are expected until the evening hours. Expect periods of reduced vis and low cigs with any storm affecting the terminals, so AMDs/TEMPOs may be needed. Light SSW flow with a more westerly component over APF with Gulf breezes. Brief easterly sea breeze winds possible through the evening at east coast terminals. Winds become light and variable again late tonight and overnight. Another round of scattered to numerous showers and thunderstorms expected on Thursday. && .MARINE... Issued at 315 AM EDT Wed May 24 2023 South to southwesterly flow will prevail across Atlantic waters today and tomorrow with Northwesterly flow across Gulf waters. Low seas will dominate outside of the Gulf Stream, with 2-3 feet within the current. Showers and storms expected each day this week, which may result in locally hazardous seas and winds. && .BEACHES... Issued at 315 AM EDT Wed May 24 2023 Along the Atlantic coast, onshore flow will result in a moderate rip current risk along the Atlantic beaches. An elevated risk will remain for the next several days across the Palm beaches due to an increasing NE swell.| && .PRELIMINARY POINT TEMPS/POPS... Miami 73 86 73 86 / 50 80 80 90 West Kendall 69 87 69 87 / 50 80 80 90 Opa-Locka 71 87 71 87 / 50 80 70 90 Homestead 71 86 71 86 / 60 80 80 90 Fort Lauderdale 72 84 72 85 / 50 80 80 90 N Ft Lauderdale 73 85 72 85 / 50 80 80 90 Pembroke Pines 71 87 71 87 / 50 80 70 90 West Palm Beach 70 86 71 85 / 60 90 80 90 Boca Raton 71 87 71 87 / 60 90 80 90 Naples 73 87 72 87 / 50 80 70 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...99 LONG TERM....99 AVIATION...Culver
Hazardous weather outlook, May 24, 8:36 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 836 AM EDT Wed May 24 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 251245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 836 AM EDT Wed May 24 2023 ...Strong to Severe Thunderstorms This Afternoon & Evening... ...Moderate Risk of Rip Currents for All Atlantic Beaches... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered strong to severe thunderstorms are likely this afternoon and evening across interior and eastern portions of the area. The main hazards will be locally heavy rainfall, gusty winds, small hail, and lightning. Flooding: Heavy rainfall within showers and thunderstorms could lead to localized flooding in the low lying and poor drainage areas today. Rip Currents: There is a moderate risk of rip currents for the Atlantic beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An elevated risk of rip currents is likely to continue for the rest of this week, mainly along the Palm Beaches. The risk of rip currents will increase across all east coast beaches heading into the upcoming holiday weekend. Showers and storms will remain fairly widespread through the end of the week. Periods of heavy rain will be possible and could lead to localized flooding concerns especially across the east coast metro areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 24, 1:28 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
128 PM EDT Wed May 24 2023
FLZ070-073-075-241815-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
128 PM EDT Wed May 24 2023
...A strong thunderstorm will impact portions of northern Mainland
Monroe and northern Miami-Dade Counties through 215 PM EDT...
At 128 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Fortymile Bend, or 21 miles northwest of
Homestead General Airport, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shark Valley Obs Tower, Intersection Krome And Kendall Drive,
Fortymile Bend and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2556 8085 2578 8098 2592 8068 2569 8048
2562 8059
TIME...MOT...LOC 1728Z 237DEG 10KT 2573 8078
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, May 24, 1:31 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Wed May 24 2023
FLZ067-068-168-241815-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
131 PM EDT Wed May 24 2023
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 215 PM EDT...
At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Jupiter, moving northeast at 10 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Tequesta, Juno Beach,
North Palm Beach, North County Airport, Juno Ridge, The Acreage, Fau
North Campus, Philo Farms, Limestone Creek, Caloosa and Jupiter
Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2682 8003 2677 8030 2696 8039 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 1731Z 241DEG 8KT 2694 8015
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, May 24, 1:33 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Wed May 24 2023
FLZ073-173-174-241800-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
133 PM EDT Wed May 24 2023
...A strong thunderstorm will impact portions of central Miami-Dade
County through 200 PM EDT...
At 133 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Homestead General Airport, moving northeast at 5 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Florida City, Homestead Base, Naranja, Princeton, Richmond
West, Country Walk, Royal Palm Ranger, Leisure City, Intersection
Krome And Kendall Drive, Goulds, Homestead Bayfront Park, The
Hammocks, Inlikita and South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2533 8060 2559 8073 2563 8058 2570 8048
2544 8030
TIME...MOT...LOC 1733Z 241DEG 6KT 2550 8051
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, May 24, 2:00 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
200 PM EDT Wed May 24 2023
FLZ073-074-173-174-241845-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
200 PM EDT Wed May 24 2023
...A strong thunderstorm will impact portions of central Miami-Dade
County through 245 PM EDT...
At 200 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over The
Redland, moving northeast at 10 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Kendall, Pinecrest, Florida City, Homestead
Base, Naranja, Richmond West, Richmond Heights, Country Walk, Kendale
Lakes, Leisure City, Palmetto Bay, Cutler Bay, Zoo Miami, Goulds and
The Hammocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2541 8050 2554 8061 2575 8040 2549 8022
TIME...MOT...LOC 1800Z 232DEG 8KT 2553 8049
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:28 PM EDT | Special Weather Statement | MFL | Collier | 32 min |
| May 23, 9:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| May 23, 10:30 PM EDT | Special Weather Statement | MFL | Broward | 60 min |
| May 24, 1:26 PM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 7 hr |
| May 24, 1:26 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| May 24, 1:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| May 24, 1:31 PM EDT | Special Weather Statement | MFL | Martin | 44 min |
| May 24, 1:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| May 24, 1:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| May 24, 2:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| May 24, 2:30 PM EDT | Special Marine Warning | MFL | 43 min | |
| May 24, 3:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| May 24, 3:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 24, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| May 24, 3:34 PM EDT | Special Marine Warning | MFL | 41 min | |
| May 24, 3:34 PM EDT | Special Marine Warning | MFL | 86 min | |
| May 24, 3:37 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| May 24, 3:40 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| May 24, 3:43 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| May 24, 3:44 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| May 24, 3:47 PM EDT | Special Weather Statement | MFL | Broward, Collier | 28 min |
| May 24, 3:48 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| May 24, 3:50 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| May 24, 4:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| May 24, 4:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 24, 4:14 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| May 24, 4:26 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 49 min |
| May 24, 4:32 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| May 24, 4:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| May 24, 4:43 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| May 24, 4:46 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry, Palm Beach | 2 hr |
| May 24, 4:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| May 24, 4:59 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 46 min |
| May 24, 5:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| May 24, 5:21 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| May 24, 5:34 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| May 24, 5:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 24, 5:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| May 24, 5:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 58 min |
| May 24, 5:52 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| May 24, 6:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| May 24, 6:49 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| May 24, 7:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 24, 7:18 PM EDT | Special Marine Warning | MFL | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.